# SDR 1290502

- Difficulty date: June 20, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N129QS
- Make and model: Boeing 737-7BC
- Aircraft serial: 30329
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Part number: 1F220100101
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN DINING/CONFERENCE AREA.  SHUT OFF CABIN ENTERTAINMENT & GALLEY POWER. ODOR DID NOT FULLY GO AWAY. ACFT DIVERTED & LANDED.  MX DISPATCHED. FOUND SOURCE OF ELECTRICAL ODOR FROM DINING ROOM/CONFERENCE AUDIO AMPLIFIER FOR ENTERTAIN SYS.  NO CIRCUIT BREAKERS OR FUSES FOUND  BLOWN OR TRIPPED.  AUDIO AMPLIFIER ELECTRICALLY ISOLATED UNTIL FURTHER TESTS CAN BE PERFORMED. AUDIO AMPLIFIER REMOVED AND SENT TO SHOP FOR REPAIR. RECEIVED TEARDOWN REPORT. SHOP FOUND AMP MODULE BLOWN AND MODULE TRANSFORMENR LEAKING FLUID WHICH HAS COATED WIRING AND OTHER COMPONENTS. AUDIO AMPLIFIER IS DAMAGED BEYOND ECONOMICAL REPAIR AND HAS BEEN SCRAPPED AND DESTROYED. [CLOSED]
